# SDR DHL2003782007

- Difficulty date: July 22, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 4862
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 6 MAIN CARGO SMOKE DETECTOR ILLUMINATED AT FL 310, PREFORMED EMERGENCY CHEK LIST AND LANDED AT MDT.  REMOVED AND REPLACED NR 6 MAIN CARGO COMPARTMENT SMOKE DETECTOR, OPS CHK GOOD IAW M/M 26-17-0.
